# SDR AALA201909169057

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 49,848 hours, 32,029 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480082253
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENNACE: FRAME CRACKED AT FR 68 AND S8R. REPAIRED FRAME PER EA 297509.
